advertisement
Question
Posted by: steve | 2008/07/23

Pulse

Hi

I had blood pressure of 150/100 and was on Ziak 10, Prexum and Amloc 10 for about 2 years. I lost 28 kgs and started exercising 6 months ago and my blood pressure has dropped to 110/70 and my doctor reduced medication to Ziak 5 and Amloc 10 three months ago.

My pulse has dropped from 55-58 per minute to 44 beats per minute three months after lowering my medication.

Is this OK ? Do I need to see my doctor to tell him this (at a cost of about R 250)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Steve
If you are not feeling dizzy or faint, and your pulse is regular, this can be due to being fit.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement